Alert archive / Oklahoma / River Flood Warnings in 2021

River Flood Warning 36, NWS Norman, OK

June 30, 2021Payne County, Oklahoma

NWS Norman, OK issued this river flood warning at Jun 30, 2021, 8:29 AM CDT for Payne County, Oklahoma. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 30, 2021, 8:29 AM CDT (13:29 UTC)
Expired
Jul 3, 2021, 6:13 PM CDT
In force
3 days
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

County Payne County, OK

The radar

The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cimarron River near Ripley (RIPO2). The gauge peaked at 18.19 ft at Jul 1, 2021, 4:00 PM CDT.

actionminormoderate152006/3007/0107/0207/0307/04
Action stage
16 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07161450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

852 
WGUS44 KOUN 301329
FLWOUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Norman OK
829 AM CDT Wed Jun 30 2021

...The National Weather Service in Norman OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC119-010130-
/O.NEW.KOUN.FL.W.0036.210630T1329Z-210703T0200Z/
/RIPO2.1.ER.210629T0318Z.210701T1800Z.210702T2000Z.NO/
829 AM CDT Wed Jun 30 2021

The National Weather Service in Norman has issued a

* Flood Warning for
  the Cimarron River near Ripley.
* From this morning to Friday evening.
* At 8:00 AM CDT Wednesday the stage was 15.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage late this evening to a crest of 18.3 feet early tomorrow 
  afternoon. It will then fall below flood stage Friday afternoon.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

Maxwell
13 follow-up statements
173 
WGUS84 KOUN 301857
FLSOUN

Flood Statement
National Weather Service Norman OK
157 PM CDT Wed Jun 30 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC119-010700-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210703T0336Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210702T2136Z.NO/
157 PM CDT Wed Jun 30 2021

...The Flood Warning is now in effect until late Friday evening...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until Friday evening.
* At 1:00 PM CDT Wednesday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage tomorrow morning to a crest of 18.0 feet tomorrow evening. 
  It will then fall below flood stage Friday afternoon.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

SK
737 
WGUS84 KOUN 010128
FLSOUN

Flood Statement
National Weather Service Norman OK
828 PM CDT Wed Jun 30 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC119-011330-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210702T2248Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210702T1648Z.NO/
828 PM CDT Wed Jun 30 2021

...The Flood Warning is now in effect until Friday afternoon...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until Friday afternoon.
* At 8:00 PM CDT Wednesday the stage was 16.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage tomorrow morning to a crest of 17.8 feet tomorrow evening. 
  It will then fall below flood stage late Friday morning.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

JP
512 
WGUS84 KOUN 011328
FLSOUN

Flood Statement
National Weather Service Norman OK
828 AM CDT Thu Jul 1 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC119-020130-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210703T0600Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210703T0000Z.NO/
828 AM CDT Thu Jul 1 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until late Friday night.
* At 8:00 AM CDT Thursday the stage was 17.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 AM CDT Thursday was 17.7 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  18.1 feet this evening. It will then fall below flood stage 
  tomorrow evening.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

Maxwell
316 
WGUS84 KOUN 011935
FLSOUN

Flood Statement
National Weather Service Norman OK
235 PM CDT Thu Jul 1 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC119-020745-
/O.CON.KOUN.FL.W.0036.000000T0000Z-210703T0600Z/
/RIPO2.1.ER.210629T0318Z.210702T0600Z.210703T0000Z.NO/
235 PM CDT Thu Jul 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until late Friday night.
* At 2:00 PM CDT Thursday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:00 PM CDT Thursday was 18.2 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  18.7 feet just after midnight tonight. It will then fall below 
  flood stage tomorrow evening.
* Impact...At 19.0 feet, Places along the Cimarron River valley in 
  Payne County are covered by flood depths averaging 2 feet. 
  Agricultural lands... oil wells... and water wells located near 
  the river banks are inundated or cut off for several hours... by 
  water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

Maxwell
186 
WGUS84 KOUN 020117
FLSOUN

Flood Statement
National Weather Service Norman OK
817 PM CDT Thu Jul 1 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC119-021330-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210703T0000Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210702T1800Z.NO/
817 PM CDT Thu Jul 1 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until Friday evening.
* At 8:00 PM CDT Thursday the stage was 17.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Thursday was 18.2 feet.
* Forecast...The Cimarron River is expected to fall below flood 
  stage early tomorrow afternoon and continue falling.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

JP
923 
WGUS84 KOUN 020711
FLSOUN

Flood Statement
National Weather Service Norman OK
211 AM CDT Fri Jul 2 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC119-021915-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T0800Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0200Z.NO/
211 AM CDT Fri Jul 2 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until late Saturday night.
* At 1:00 AM CDT Friday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage this afternoon to a crest of 17.7 feet tomorrow morning. It 
  will then fall below flood stage late tomorrow evening.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

CMS
806 
WGUS84 KOUN 021344
FLSOUN

Flood Statement
National Weather Service Norman OK
844 AM CDT Fri Jul 2 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC119-030145-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T0600Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0000Z.NO/
844 AM CDT Fri Jul 2 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until late Saturday night.
* At 8:00 AM CDT Friday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Cimarron River is expected to rise above flood 
  stage just after midnight tonight to a crest of 17.3 feet tomorrow 
  morning. It will then fall below flood stage tomorrow evening.
* Impact...At 17.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded. Agricultural lands and oil wells 
  located near the channel are isolated by water in cutoff channels 
  along the river valley.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

SIX
833 
WGUS84 KOUN 021908 RRA
FLSOUN

Flood Statement
National Weather Service Norman OK
208 PM CDT Fri Jul 2 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC119-030715-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T1000Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0400Z.NO/
208 PM CDT Fri Jul 2 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until late Saturday night.
* At 2:00 PM CDT Friday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:00 PM CDT Friday was 18.2 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  17.7 feet tomorrow morning. It will then fall below flood stage 
  late tomorrow evening.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

Maxwell
929 
WGUS84 KOUN 030152
FLSOUN

Flood Statement
National Weather Service Norman OK
852 PM CDT Fri Jul 2 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC119-031400-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T0900Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0300Z.NO/
852 PM CDT Fri Jul 2 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until late Saturday night.
* At 8:00 PM CDT Friday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Friday was 17.8 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  17.4 feet tomorrow morning. It will then fall below flood stage 
  late tomorrow evening.
* Impact...At 17.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded. Agricultural lands and oil wells 
  located near the channel are isolated by water in cutoff channels 
  along the river valley.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

JP
768 
WGUS84 KOUN 030650
FLSOUN

Flood Statement
National Weather Service Norman OK
150 AM CDT Sat Jul 3 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC119-031900-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T0815Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0215Z.NO/
150 AM CDT Sat Jul 3 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until late tonight.
* At 1:00 AM CDT Saturday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:00 AM CDT Saturday was 17.6 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  17.9 feet this morning. It will then fall below flood stage late 
  this evening.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$
362 
WGUS84 KOUN 031256
FLSOUN

Flood Statement
National Weather Service Norman OK
756 AM CDT Sat Jul 3 2021

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC119-040100-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T1240Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0640Z.NO/
756 AM CDT Sat Jul 3 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until Sunday morning.
* At 7:00 AM CDT Saturday the stage was 17.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 AM CDT Saturday was 17.9 feet.
* Forecast...The Cimarron River is expected to rise to a crest of 
  18.0 feet this afternoon. It will then fall below flood stage just 
  after midnight tonight.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

MAD
427 
WGUS84 KOUN 031857
FLSOUN

Flood Statement
National Weather Service Norman OK
157 PM CDT Sat Jul 3 2021

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


OKC119-040700-
/O.EXT.KOUN.FL.W.0036.000000T0000Z-210704T1200Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0600Z.NO/
157 PM CDT Sat Jul 3 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Cimarron River near Ripley.
* Until Sunday morning.
* At 1:00 PM CDT Saturday the stage was 17.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:00 PM CDT Saturday was 18.0 feet.
* Forecast...The Cimarron River is expected to fall below flood 
  stage just after midnight tonight and continue falling.
* Impact...At 18.0 feet, Places along the Cimarron River valley in 
  Payne County are briefly flooded to depths of about a foot. 
  Agricultural lands and oil wells located near the river banks are 
  inundated or cut off by water in side channels.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

Maxwell
820 
WGUS84 KOUN 032313
FLSOUN

Flood Statement
National Weather Service Norman OK
613 PM CDT Sat Jul 3 2021

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Cimarron River near Ripley affecting Payne County.

OKC119-040015-
/O.CAN.KOUN.FL.W.0036.000000T0000Z-210703T2313Z/
/RIPO2.1.ER.210629T0318Z.210629T0800Z.210704T0600Z.NO/
613 PM CDT Sat Jul 3 2021

...The Flood Warning for the Cimarron River near Ripley has been 
cancelled...

The Flood Warning is cancelled for
  the Cimarron River near Ripley.
* At 6:00 PM CDT Saturday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to fall to 8.7 feet 
  early Thursday afternoon.


&&

LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
      3601 9662 3593 9701

$$

Mahale

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 30, 6:42 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 30, 6:42 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Norman OK
642 AM CDT Wed Jun 30 2021

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 251 AM CDT Wed Jun 30 2021

Upper high pressure will build westward into northern Texas through
sunrise Thursday. Coincidentally, the weak front that has been
positioned roughly north-south over western Oklahoma will reform
over southern Kansas by this afternoon. This will be on the southern
fringes of an airmass that extends from northern Ontario into
northeastern Kansas. Given that the extremely humid air mass will
remain in place over Oklahoma, these factors suggest that
rain/thunderstorms will form and mostly affect northern Oklahoma
this afternoon and again overnight when the front begins to approach
northern Oklahoma. Given that the heavy rainfall may be near the OK-
KS border--and occur later tonight/Thursday with the front's
progress-- coordinated with TSA to give the day shift the
opportunity to better fit a possible watch in this area.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 234 AM CDT Wed Jun 30 2021

A cold front will likely be draped across northern OK Thursday
morning and is expected to move southward through the day.
Disagreement still exists regarding how quickly the front pushes
south, which will have implications for where the heavy rain
potential will be Thursday afternoon and evening as convection
initiates along the front. An average of the various global and
CAM solutions would suggest central and southwestern OK will be
the most likely locations to see the heaviest rainfall, but
confidence is not there yet to narrow it much more than that. A
flood watch may be needed for portions of these areas as
confidence increases, with the greatest concern being if we see
heavy rain along the front across the portions of the area that
have received excessive rainfall over the last several days.

The front is expected to continue pushing to the south on Friday,
with the highest precipitation chances confined to southern OK and
western north TX by Friday afternoon. The weekend will see a drying
trend for much of the area as high pressure builds in from the north
and a (relatively) drier airmass advects into the region behind the
front, but at least low chances for rain will linger across
southern/western portions of the area closer to the front.
Afternoon highs will remain below seasonal averages, which should
make for an overall pleasant July 4th for those with outdoor plans.

By early next week models show some form of a weakness/troughing at
500 mb remaining across the central and southern plains but disagree
on the degree this will allow for storm chances to return. For now,
retained low chances for storms across much of the area on Monday
and Tuesday.

Ware

&&

.AVIATION...
(12Z TAFS)
Issued at 614 AM CDT Wed Jun 30 2021

IFR conditions in low ceilings are expected to form this morning
before lifting before midday. A stationary front near the KS-OK
border will enhance rain and thunderstorm development this
evening and overnight. Winds will remain generally less than 12
knots.

&&

.UPPER AIR...
Issued at 234 AM CDT Wed Jun 30 2021

No upper air flights are planned at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  84  70  84  68 /  40  40  70  50
Hobart OK         86  70  87  67 /  40  30  50  70
Wichita Falls TX  88  72  90  70 /  30  20  30  60
Gage OK           85  68  86  65 /  40  40  70  60
Ponca City OK     83  70  84  66 /  70  70  70  30
Durant OK         89  73  90  71 /  30  10  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...09
LONG TERM....08
AVIATION...09
Hazardous weather outlook, Jun 30, 4:13 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
413 AM CDT Wed Jun 30 2021

OKZ004>048-050>052-TXZ083>090-010915-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
413 AM CDT Wed Jun 30 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Isolated to widely Scattered thunderstorms will be possible
today and then become more numerous tonight across northern OK.
No severe storms are expected, but heavy rain associated with
storms will increase the threat of flooding.

.Heavy Rain...
 Although brief in nature, heavy rain associated with
thunderstorms could lead to some minor flooding today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorm chances will increase on Thursday and Thursday night
as a cold front moves southward across the area. Storm chances
then gradually shift southward into southern Oklahoma and western
north Texas by Friday into the weekend.

.Heavy Rain...
Because of saturated ground across much of the area, a risk for
flooding will continue through Friday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:44 PM CDTAreal Flood AdvisoryOUNJefferson, Stephens3 hr
Jun 29, 9:52 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
Jun 30, 8:26 AM CDTRiver Flood WarningOUNKingfisher, Logan48 hr
Jun 30, 9:43 AM CDTRiver Flood AdvisoryOUNLove29 hr
Jun 30, 1:14 PM CDTFlood WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 25 more47 hr
Jun 30, 4:48 PM CDTSpecial Weather StatementOUNKay27 min
Jun 30, 4:53 PM CDTSpecial Weather StatementOUNGarfield37 min
Jun 30, 5:24 PM CDTSpecial Weather StatementOUNKay36 min

Nearby

River Flood Warnings in Oklahoma, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.